Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29450
Title: Fuzzy control of a class of multivariable nonlinear systems subject to parameter uncertainties : model reference approach
Authors: Lam, HK
Leung, FHF 
Tam, PKS
Keywords: Fuzzy control
Fuzzy plant model
Model reference
Multivariable nonlinear system
Parameter uncertainties
Stability
Issue Date: 2001
Publisher: Elsevier
Source: International journal of approximate reasoning, 2001, v. 26, no. 2, p. 129-144 How to cite?
Journal: International journal of approximate reasoning 
Abstract: This paper presents the fuzzy control of a class of multivariable nonlinear systems subject to parameter uncertainties. The nonlinear plant tackled in this paper is an nth-order nonlinear system with n inputs. If the input matrix B inside the fuzzy plant model is invertible, a fuzzy controller can be designed such that the states of the closed-loop system will follow those of a user-defined stable reference model despite the presence of parameter uncertainties. A numerical example will be given to show the design procedures and the merits of the proposed fuzzy controller.
URI: http://hdl.handle.net/10397/29450
ISSN: 0888-613X
DOI: 10.1016/S0888-613X(00)00068-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

30
Last Week
0
Last month
Citations as of Apr 30, 2016

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
1
Citations as of Aug 23, 2017

Page view(s)

39
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.